Academic Journals Database
Disseminating quality controlled scientific knowledge

Psychostimulant toxicity in children

ADD TO MY LIST
 
Author(s): Ozalp Ekinci | Fevziye Toros

Journal: Arsiv Kaynak Tarama Dergisi
ISSN 1300-3755

Volume: 22;
Issue: 2;
Start page: 184;
Date: 2013;
Original page

Keywords: Methylphenidate | toxicity | attention deficit hyperactivity disorder

ABSTRACT
Methylphenidate is used for the treatment of attention deficit hyperactivity disorder in children above the age of 6 with a high safety and tolerability. When used above the recommended dosage, methylphenidate has been reported to cause toxicity symptoms including neuro-psychiatric and cardiac adverse reactions. In this overview paper, the available literature on psyhcostimulant toxicity in children and the clinical symptoms and follow-up of a 4-year-old child who accidentally used high dose of methylphenidate will be discussed. [Archives Medical Review Journal 2013; 22(2.000): 184-193]
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil